Alert archive / Missouri / Flash Flood Warnings in 2017

Flash Flood Warning 22, NWS Paducah, KY

April 30, 20179 counties in Missouri; Jackson County, Illinois

NWS Paducah, KY issued this flash flood warning at Apr 30, 2017, 6:59 AM CDT for 9 counties in Missouri; Jackson County, Illinois. It was in force for 11 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 6:59 AM CDT (11:59 UTC)
Expired
Apr 30, 2017, 5:30 PM CDT
In force
11 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, IL, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 136 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 7:00 AM CDTHEAVY RAIN 3.92Jackson, MOSINCE 7 AM SATURDAY MORNING.
Apr 30, 7:30 AM CDTFLASH FLOOD7 W Poplar Bluff, MOKANE CREEK HAS FLOODED AND RESULTED IN SWIFTLY FLOWING WATER OVER A PORTION OF M HIGHWAY NEAR STRINGTOWN.
Apr 30, 11:06 AM CDTHEAVY RAIN 3.4E Scott City, MO24 HOUR TOTAL ENDING AT 700 AM
Apr 30, 11:06 AM CDTHEAVY RAIN 57 Nw Poplar Bluff, MO24 HOUR TOTAL ENDING AT 700 AM
Apr 30, 11:06 AM CDTHEAVY RAIN 5.457 Nw Poplar Bluff, MO24 HOUR TOTAL ENDING AT 700 AM
Apr 30, 12:33 PM CDTHEAVY RAIN 4.75Fruitland, MOOVERNIGHT TOTAL UP TO 1015 AM
Apr 30, 2:06 PM CDTHEAVY RAIN 3.5Cape Girardeau, MO24 HOUR STORM TOTAL 3.5+ INCHES
Apr 30, 3:45 PM CDTFLASH FLOODDoniphan, MORECEIVED CONFIRMATION FROM LOCAL SHERIFFS OFFICE THAT THE BRIDGE OVER THE CURRENT RIVER ON THE WEST SIDE OF DONIPHAN WHICH IS HWY 160/142 HAS BEEN SHUT DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 12.0 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
1.2
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

181 
WGUS53 KPAH 301159
FFWPAH
ILC077-MOC017-023-031-035-157-181-201-207-223-301800-
/O.NEW.KPAH.FF.W.0022.170430T1159Z-170430T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
659 AM CDT SUN APR 30 2017

The National Weather Service in Paducah has issued a

* Flash Flood Warning for...
  West central Jackson County in southern Illinois...
  Bollinger County in southeastern Missouri...
  Carter County in southeastern Missouri...
  Scott County in southeastern Missouri...
  Perry County in southeastern Missouri...
  Ripley County in southeastern Missouri...
  Wayne County in southeastern Missouri...
  Butler County in southeastern Missouri...
  Cape Girardeau County in southeastern Missouri...
  Stoddard County in southeastern Missouri...

* Until 100 PM CDT Sunday

* At 656 AM CDT, Doppler radar indicated widespread showers and 
  thunderstorms will continue to produce heavy rain over the warned 
  area. An additional 1 to 2 inches is possible. Flash flooding will 
  continue and likely worsen through the morning.

* Some locations that will experience flooding include...
  Cape Girardeau, Poplar Bluff, Jackson, Perryville, Dexter, Scott
  City, Chaffee, Doniphan, Piedmont, Bloomfield, Marble Hill,
  Advance, Oran, Benton, Van Buren, Greenville, Wappapello Lake Area,
  Sam A Baker State Park, Puxico and Morley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3709 9122 3705 9078 3727 9073 3731 9015
      3764 9015 3787 8994 3791 8985 3769 8952
      3754 8952 3740 8942 3729 8952 3710 8941
      3663 9015 3650 9022 3650 9113 3682 9112
      3683 9122

$$

DRS
1 follow-up statement
316 
WGUS53 KPAH 301729
FFWPAH
ILC077-MOC017-023-031-035-157-181-201-207-223-302230-
/O.EXT.KPAH.FF.W.0022.000000T0000Z-170430T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
1229 PM CDT SUN APR 30 2017

The National Weather Service in Paducah has extended the

* Flash Flood Warning for...
  West central Jackson County in southern Illinois...
  Bollinger County in southeastern Missouri...
  Carter County in southeastern Missouri...
  Scott County in southeastern Missouri...
  Perry County in southeastern Missouri...
  Ripley County in southeastern Missouri...
  Wayne County in southeastern Missouri...
  Butler County in southeastern Missouri...
  Cape Girardeau County in southeastern Missouri...
  Stoddard County in southeastern Missouri...

* Until 530 PM CDT

* At 1226 PM CDT, trained weather spotters and local emergency 
  management reported 4 to 5 inches across portions of the warned 
  area had already fallen. Spotters also reported creeks and streams 
  still at or above bankfull in some locations, with numerous 
  reports of flooded roadways still ongoing. Given continuing 
  rainfall, and a threat of even isolated heavier rain showers still 
  possible, the flash flood warning has been extended through the 
  remainder of the afternoon into the early evening hours.

* Some locations that will experience flooding include...
  Cape Girardeau, Poplar Bluff, Jackson, Perryville, Dexter, Scott
  City, Chaffee, Doniphan, Piedmont, Bloomfield, Marble Hill,
  Advance, Oran, Benton, Van Buren, Greenville, Wappapello Lake Area,
  Sam A Baker State Park, Puxico and Morley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

&&

LAT...LON 3709 9122 3705 9078 3727 9073 3731 9015
      3764 9015 3787 8994 3791 8985 3769 8952
      3754 8952 3740 8942 3729 8952 3710 8941
      3663 9015 3650 9022 3650 9113 3682 9112
      3683 9122

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 6:38 AM CDT, 21 minutes earlier.

Area forecast discussion, Apr 30, 6:38 AM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
638 AM CDT Sun Apr 30 2017

.UPDATE...
Updated aviation section for 12z taf issuance

&&

.SHORT TERM...(Today through Tuesday night)
Issued at 400 AM CDT Sun Apr 30 2017

Large MCS over Missouri and Arkansas has spread quickly eastward
at 50 knots into southern IL and western KY early this morning.
This rapid movement was not forecast by any of the models.
Isolated damaging winds along the leading edge have prompted the
issuance of a few warnings overnight. A large area of stratiform
rain has encompassed areas of southeast Missouri and southern
Illinois that have been deluged with 4 to 9 inches over the past
couple days. Therefore, a serious flood situation has evolved. A
record flood crest is predicted on the Current River in the Ozark
foothills, and the river is already within a foot of that record.

Fortunately, today is the final day of the MCS train. A cold front
will sweep east across the region late this afternoon and this
evening. Some showers and isolated storms may linger much of the
night in the Pennyrile region of west Kentucky. Cooler air will
arrive, with lows around 50 tonight. The dry air will hang on
through Tuesday. It will be noticeably cooler Monday, with highs
60 to 65 under lots of wrap-around low clouds beneath the
occluding low to our north. Temps will rebound into the 70's on
Tuesday as plenty of sun returns.

.LONG TERM...(Wednesday through Saturday)
Issued at 400 AM CDT Sun Apr 30 2017

Another storm system will affect our region on Wednesday and
Wednesday night. Rainfall amounts should not compare to the
excessive amounts over the past couple of days. However, they will
be hydrologically significant. WPC guidance for Wednesday and
Thursday indicates storm totals of 1 to 2 inches. It appears we
will be on the cool and stable side of this low, which will track
eastward across Tennessee. Although some isolated elevated
convection is possible, there is not expected to be a repeat of
MCS activity, which often dumps prolific rainfall amounts on our
region. Highs may end up below model guidance if widespread rain
materializes. At this time, the forecast calls for highs mainly in
the 60's both days.

Friday into Saturday, mainly dry conditions are expected as the
low tracks away from our region. However, some lingering isolated
showers are possible in the cool and unstable cyclonic flow.
Temperatures will remain cool, although increasing sunshine will
make 70 degrees attainable by Saturday.

&&

.AVIATION...
Issued at 638 AM CDT Sun Apr 30 2017

Main forecast issue is timing the periods of heaviest rain and
thunderstorms today. Radar indicates widespread rain and
thunderstorms extending back into the Ozarks of Missouri and
Arkansas. Movement is more toward the north than the east, which
suggests any improvement will be slow to occur today. In fact,
periods of ifr appear increasingly likely. The duration and timing
of ifr conditions is not certain enough to include in tafs at this
time. Winds will become gusty from the south today.

Generally improving conditions are expected tonight in the wake of a
cold front. Vfr conditions are expected at all sites. Winds will
shift into the southwest tonight as skies clear.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through late tonight for ILZ075>078-080>094.

MO...Flash Flood Watch through late tonight for MOZ076-086-087-100-
     107>112-114.

IN...Flash Flood Watch through late tonight for INZ081-082-085>088.

KY...Flash Flood Watch through late tonight for KYZ001>005-014-018-
     019.

&&

SHORT TERM...MY
LONG TERM...MY
AVIATION...MY
Hazardous weather outlook, Apr 30, 4:40 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
440 AM CDT Sun Apr 30 2017

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-010945-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
440 AM CDT Sun Apr 30 2017

...Serious flood situation continues to unfold across southeast
Missouri and southern Illinois...

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

Widespread moderate to heavy rainfall amounts are expected again
today, which will aggravate ongoing major flooding conditions
across southeast Missouri and southern Illinois. A Flash Flood
Watch remains in effect through late tonight for southeast
Missouri, southern Illinois, southwest Indiana, and several
counties in western Kentucky that border those states. Please
refer to the Flash Flood Watch for more details.

There is also a slight risk of severe thunderstorms today into
this evening. The primary hazard will be isolated damaging winds.
A brief tornado or two is possible, along with isolated large
hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Widespread rainfall is expected Wednesday into Thursday. At this
time, rainfall totals are forecast to average one to two inches.
This rainfall will likely slow the recession of floodwaters from
this weekends very heavy rain. Isolated thunderstorms are also
possible with this system, but they are not expected to be
severe. However, thunderstorms could produce locally heavy
rainfall that might produce flash flooding given the saturated
ground in some areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested today or early tonight for
thunderstorms. Spotters are requested to report any flooding
conditions or excessive rainfall amounts.

York

In the hours before

Local storm report, Apr 30, 2:51 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
251 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     FLASH FLOOD      5 ENE GRANDIN           36.86N 90.74W
04/30/2017                   CARTER             MO   DEPT OF HIGHWAYS

            HWY K IN SOUTHEAST PART OF COUNTY CLOSED NORTH OF HWY B
            DUE TO WATER OVER THE ROADWAY.

0215 AM     FLASH FLOOD      2 W HARVIELL            36.66N 90.51W
04/30/2017                   BUTLER             MO   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS IN SOUTHERN PART OF COUNTY ARE
            IMPASSABLE DUE TO HIGH WATER INCLUDING A PORTION OF HWY
            160.

0215 AM     FLASH FLOOD      2 S MILL SPRING         37.04N 90.68W
04/30/2017                   WAYNE              MO   LAW ENFORCEMENT

            NUMEROUS ROADS IN THE COUNTY CLOSED DUE TO HIGH WATER
            INCLUDING HIGHWAY 49 SOUTH OF MILL SPRING. OTHER ROADS
            INCLUDE SECTIONS OF HIGHWAYS 143, 34, FF, KK, A, AND C.

0225 AM     FLASH FLOOD      FAIRDEALING             36.66N 90.62W
04/30/2017                   RIPLEY             MO   LAW ENFORCEMENT

            HWY 160 EAST AT BUTLER COUNTY LINE AND ALSO IN
            FAIRDEALING HAS WATER OVER THE ROADWAY. COUNTY RD JJ HAS
            WATER OVER ROAD.

&&

SP
Local storm report, Apr 30, 3:03 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
303 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      2 ENE LEORA             37.03N 89.95W
04/30/2017                   STODDARD           MO   DEPT OF HIGHWAYS

            COUNTY ROAD K CLOSED DUE TO WATER OVER ROADWAY BETWEEN
            COUNTY ROADS M AND BB.

&&

SP
Special weather statement, Apr 30, 3:17 AM CDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Paducah KY
317 AM CDT SUN APR 30 2017

ILZ090-094-KYZ001>008-011-MOZ112-300900-
Massac IL-Pope IL-Carlisle KY-Marshall KY-McCracken KY-Ballard KY-
Graves KY-Fulton KY-Hickman KY-Lyon KY-Livingston KY-Mississippi MO-
317 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MASSAC...
SOUTHEASTERN POPE...EAST CENTRAL FULTON...LIVINGSTON...NORTHWESTERN
MARSHALL...HICKMAN...CARLISLE...MCCRACKEN...SOUTHEASTERN BALLARD...
GRAVES...WEST CENTRAL LYON AND EAST CENTRAL MISSISSIPPI COUNTIES
UNTIL 400 AM CDT...

At 316 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bardwell to near Fulgham. Movement was
northeast at 70 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Paducah, Mayfield, Metropolis, Benton, Calvert City, Clinton,
Bardwell, Reidland, Lone Oak, Brookport, Massac, Hendron, Burna,
Ledbetter, Woodlawn-Oakdale, Fulgham, Lovelaceville, West Paducah,
Kuttawa and Wingo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
western Kentucky...and southeastern Missouri.

LAT...LON 3681 8919 3737 8842 3700 8806 3652 8893
TIME...MOT...LOC 0816Z 233DEG 65KT 3683 8910 3663 8891

DRS
Special weather statement, Apr 30, 4:10 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Paducah KY
410 AM CDT SUN APR 30 2017

KYZ007>013-016-017-301000-
Marshall KY-Calloway KY-Crittenden KY-Christian KY-Lyon KY-
Livingston KY-Caldwell KY-Hopkins KY-Trigg KY-
410 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR CALLOWAY...SOUTHEASTERN
LIVINGSTON...SOUTHERN CRITTENDEN...NORTHWESTERN CHRISTIAN...
CALDWELL...EASTERN MARSHALL...TRIGG...SOUTHWESTERN HOPKINS AND LYON
COUNTIES UNTIL 500 AM CDT...

At 410 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Eddyville to 7 miles west of
Land Between The Lakes Area to 8 miles southwest of Murray. Movement
was northeast at 50 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Murray, Princeton, Dawson Springs, Cadiz, Eddyville, Land Between The
Lakes Area, Olney, Creswell, Energy, Farmersville, Cobb, Canton,
Rockcastle, Kuttawa, Hazel, Fredonia, Grand Rivers, Nebo, Aurora and
Hawkins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 700 AM CDT for
western Kentucky.

LAT...LON 3677 8827 3712 8827 3746 8758 3703 8757
      3663 8782 3663 8785 3667 8786 3668 8807
      3654 8803 3650 8805 3650 8843
TIME...MOT...LOC 0910Z 245DEG 44KT 3706 8820 3680 8820 3651 8839

DRS
Local storm report, Apr 30, 5:55 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
555 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     HEAVY RAIN       POPLAR BLUFF            36.76N 90.41W
04/30/2017  E5.42 INCH       BUTLER             MO   TRAINED SPOTTER

            RAINFALL TOTAL IS FROM 8 PM SATURDAY THROUGH 540 AM
            SUNDAY

&&

DLL
Local storm report, Apr 30, 6:04 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
604 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     HEAVY RAIN       7 NW POPLAR BLUFF       36.84N 90.50W
04/30/2017  E5.42 INCH       BUTLER             MO   TRAINED SPOTTER

            RAINFALL TOTAL IS FROM 8 PM SATURDAY THROUGH 540 AM
            SUNDAY

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:04 PM CDTFlash Flood WarningPAHBollinger, Cape Girardeau, Perry, Wayne12 hr
Apr 29, 7:10 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley23 min
Apr 29, 7:32 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne28 min
Apr 29, 8:02 PM CDTFlash Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, Ripley, Scott and 2 more12 hr
Apr 29, 9:02 PM CDTSpecial Weather StatementPAHNew Madrid, Stoddard43 min
Apr 30, 2:28 AM CDTSpecial Weather StatementPAHBollinger, New Madrid, Scott, Stoddard47 min
Apr 30, 2:41 AM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid34 min
Apr 30, 3:21 AM CDTSevere Thunderstorm WarningPAHCape Girardeau, Perry, Scott24 min
Apr 30, 6:52 AM CDTFlash Flood WarningPAHCape Girardeau11 hr
Apr 30, 9:04 AM CDTAreal Flood AdvisoryPAHMississippi, New Madrid, Scott, Stoddard4 hr
Apr 30, 5:31 PM CDTAreal Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, Perry, Ripley and 3 more12 hr
Apr 29, 8:31 PM CDTFlash Flood WarningPAHGallatin, Hamilton, Hardin, Pope, Saline, White4 hr
Apr 29, 9:50 PM CDTFlash Flood WarningPAHAlexander, Johnson, Pulaski, Union3 hr
Apr 30, 12:59 AM CDTFlash Flood WarningPAHGallatin, Hamilton, Hardin, Pope, Saline, White6 hr
Apr 30, 3:34 AM CDTSevere Thunderstorm WarningPAHMassac, Pope, Pulaski22 min
Apr 30, 9:16 AM CDTFlash Flood WarningPAHEdwards, Hamilton, Jefferson, Perry, Wabash, Wayne and 1 more8 hr
Apr 30, 10:41 AM CDTFlash Flood WarningPAHHardin, Johnson, Massac, Pope, Saline8 hr
Apr 30, 11:52 AM CDTFlash Flood WarningPAHGallatin, Hardin3 hr
Apr 30, 1:25 PM CDTSpecial Weather StatementPAHMassac, Pulaski35 min
Apr 30, 1:33 PM CDTRiver Flood WarningPAHMassac, Pope17 days
Apr 30, 3:03 PM CDTAreal Flood AdvisoryPAHGallatin3 hr
Apr 30, 5:40 PM CDTAreal Flood WarningPAHEdwards, Franklin, Hamilton, Jackson, Jefferson, Perry and 5 more12 hr
Apr 30, 5:47 PM CDTAreal Flood WarningPAHJohnson, Massac, Pope, Union12 hr

Nearby

Flash Flood Warnings in Missouri, 2017Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.